# SDR EIAA980188

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59161751
- Condition: Cracked
- Location: Bs 604
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, ATTACH FITTING IN LOWER WING TO FUSELAGE FILLET AREA AT BS 604 AT LBL 39, HAS 2 INCH CRACK.  REPLACED FITTING PER SRM 51-30-5.  (X)
